| Catalog Number |
DWD195 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a revision surgery including the removal of glenoid implants and poly liner in needed due to infection.It was also reported by the facility that the infection had nothing to do with the product or sterility of the product.
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned for investigation.From the provided picture taken just after the devices explantation (soiled implants), no additional information could be observed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
Event or Problem Description